# SDR DALA2025103107962

- Difficulty date: March 3, 2024
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 59,370 hours, 42,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SKIN OF OUTBD FLAP VANE AT RT WING.  OTBD FLAP VANE AT RT WING WAS REPLACED BY ONE SERVICEABLE OTBD FLAP VANE (0228760).
